# SDR SWIA200616560

- Difficulty date: February 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 8,200 hours, 7,321 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PARTS AT LT WS 53.60 IAW REO 601R-57-51-046.
